# SDR USAA2012121100004

- Difficulty date: October 21, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - CRACK ON STRINGER CLIP AT BS 578, S4R.  REPLACED STRINGER CLIP AT BS 578, S4R IAW B737 SRM 51-40-02-0G, PAR 4, 7, FIG 8, 12.
